Alert archive / North Carolina / River Flood Warnings in 2018
River Flood Warning 14, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Sep 14, 2018, 10:13 AM EDT for Wayne County, North Carolina. It took effect at Sep 15, 2018, 2:08 AM EDT. It was in force for 11 days.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2018, 10:13 AM EDT (14:13 UTC)
- In effect from
- Sep 15, 2018, 2:08 AM EDT
- Expired
- Sep 25, 2018, 3:34 PM EDT
- In force
- 11 days
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Major
County Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 55 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neuse River near Goldsboro (GLDN7). The gauge peaked at 27.60 ft at Sep 18, 2018, 7:00 PM EDT.
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02089000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Sep 14, 9:40 AM EDT, 33 minutes earlier.
Area forecast discussion, Sep 14, 9:40 AM EDT, 33 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 940 AM EDT Fri Sep 14 2018 .SYNOPSIS... Hurricane Florence will move very slowly west to southwest near the coast of southern North Carolina and northeastern South Carolina through tonight. A slow motion to the west over northern South Carolina will follow Saturday and Sunday. Conditions will finally improve early next week as the remnants of Florence finally move away. && .NEAR TERM /through Saturday/... As of 940 AM Friday... Currect forecast through Saturday looks on track. Hurricane Florence will move extremely slowly towards the southwest staying very close to the NC coastline today. By Saturday morning Hurricane Florence is forecast to still be near the coastline over northeastern South Carolina. Latest runs of the GFS and ECMWF continue to advertise a swath of 10" to 20" across central North Carolina (isolated higher amounts possible) with the NSSL WRF, and HRRR also on board. These types of rainfall unfortunately make sense given the strong low level moisture transport convergence on the back side of the storm. Given the above have continued the Flash Flood Watch into Monday evening. Saturday afternoon into evening Hurricane Florence will then begin to pull more west and then northwest and head towards Asheville, NC. This means that a prolonged period of torrential rainfall can be expected across most of central North Carolina. Flash flooding of creeks, rivers, streams, and nearby roadways, and washouts of area bridges are likely. This will likely result in catastrophic and life threatening flash flooding and extensive prolonged river flooding across the lower Neuse, Black, and Cape Fear river basins. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... As of 425 AM Friday... Saturday night through Sunday night... The remnant circulation of Florence which should be centered over northern South Carolina on Saturday evening will move slowly west on Sunday and then begin to lift north into the Appalachians. As the surface low slips west, a persistent southerly, convergent flow will produce an arc of widespread moderate to heavy rain across the state. The greatest rain coverage will be across the southern Piedmont and Sandhills where we will maintain 90 PoPs with PoPs in the likely range to the northeast. Rainfall amounts during the period will average between 2 and 5 inches with lesser amounts across the far northeast Piedmont and northern Coastal Plain. This additional rain is likely to exasperate anticipated flooding issues across the southern tier including the Neuse, Cape Fear, Black and Yadkin river basins where river flooding may become extreme. Windy conditions with winds of 15 to 25 MPH with gusts near 40 MPH on Saturday evening will gradually abate as the remnant low weakens and pushes away. Given the wet soil, additional issues with falling trees are expected. With lots of clouds and widespread rain, little diurnal temperature change is expected. Morning lows will range around 70 with afternoon highs in the mid to upper 70s. && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... As of 1245 AM Friday... The remnant circulation of Florence is expected to lift northeast through the lower Ohio Valley and northeastern United States Monday and Tuesday. This will mean the trailing rain bands and associated weather hazards will come to an end by Sunday night or Monday for the region. The trailing surface trough will keep a lingering chance of mainly diurnal showers and storms into Tuesday afternoon and possibly Wednesday afternoon. Hot and humid conditions will also linger through midweek. Lows in the lower to mid 70s (well above normal) will continue into Wednesday, with highs in the 80s. Finally, a pattern change with a true cold frontal passage is expected late Wednesday. A breath of fresh air courtesy of a Canadian high pressure will arrive by Thursday and Friday. Lows by Friday may finally dip into the 50s across the northern Piedmont, with highs only 80-85. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... As of 940 AM Friday... Mainly MVFR ceilings will prevail through the TAF period, amidst tropically-moist, nely low level flow between high pressure over the Northeast and Hurricane Florence, the latter of which recently made landfall near Wrightsville Beach, NC. The slow wswwd drift of the hurricane will also cause already strong NNELY surface winds to strengthen further across cntl NC today - strongest at FAY, in closest proximity to the center of Florence. While outer bands of showers will pivot swwd and affect RWI, FAY, and RDU this morning, a shield of heavy, tropical precipitation with reduced visibilities, and stronger and more numerous outer bands of showers and storms, will pivot wwd across cntl NC through this evening, including into the GSO and INT vicinity between 00Z-06Z. Outlook: Florence will eventually arc swd across SC Sat and Sat night, then lift nwd and newd through the Appalachians through early next week. Breezy to windy conditions, periods of continued tropical downpours, storms, and isolated tornadoes --and sub-VFR conditions-- will result, with improving conditions by Tue. && .RAH WATCHES/WARNINGS/ADVISORIES... Hurricane Warning for NCZ078-089. Flash Flood Watch through Sunday evening for NCZ021>028- 038>043-073>078-083>086-088-089. Tropical Storm Warning for NCZ026>028-040>043-075>077-084>086- 088. && SYNOPSIS...Haines/Franklin NEAR TERM...Haines/Franklin SHORT TERM...Blaes LONG TERM...Badgett AVIATION...MWS/Franklin
Hazardous weather outlook, Sep 14, 7:21 AM EDT, 2 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 721 AM EDT Fri Sep 14 2018 NCZ021>025-038-039-073-074-083-151200- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Stanly- Montgomery-Anson- 721 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. In addition, isolated tornadoes will be possible on Sunday. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ007>011-151200- Person-Granville-Vance-Warren-Halifax- 721 AM EDT Fri Sep 14 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. It will become increasingly windy across the far northern counties of central North Carolina as Hurricane Florence moves onshore. The wind gusts will be strong enough to down a few large tree limbs. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Prolonged rain and wind Friday and Friday night will result in a few downed trees, leading to sporadic power outages and isolated flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ026>028-041>043-077-151200- Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-Harnett- 721 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ040-075-076-084>086-088-151200- Chatham-Moore-Lee-Richmond-Scotland-Hoke-Cumberland- 721 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. In addition, isolated tornadoes will be possible this weekend. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ078-089-151200- Wayne-Sampson- 721 AM EDT Fri Sep 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TORNADO WATCH 373 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Hurricane Warning. In addition, the threat of few tornadoes will continue, and perhaps even increase, overnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Hurricane Warning. In addition, the threat of few tornadoes will continue through the weekend, particularly on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Sep 14, 6:57 AM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
657 AM EDT FRI SEP 14 2018
NCZ042-043-077-078-088-089-141145-
Johnston NC-Sampson NC-Harnett NC-Wayne NC-Cumberland NC-Wilson NC-
657 AM EDT FRI SEP 14 2018
...MODERATE TO HEAVY RAIN ASSOCIATED WITH HURRICANE FLORENCE WILL
CONTINUE TO SPREAD ACROSS THE COASTAL PLAIN AND SANDHILLS THIS
MORNING...
At 651 AM EDT, Doppler radar indicated rainbands associated with
Hurricane Florence were spreading into Wilson, Wayne, Johnston,
Harnett, Cumberland and Sampson counties. Moderate to heavy rain
will become more widespread through the mid-morning.
Torrential downpours and wind gusts up to 50 mph will be possible
with this storm.
Locations impacted include...
Fayetteville, Goldsboro, Smithfield, Clinton, Lillington, Fort Bragg,
Wilson, Clayton, Dunn and Mount Olive.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3485 7850 3483 7890 3495 7904 3519 7910
3527 7922 3534 7915 3574 7822 3575 7820
3587 7783 3583 7775 3568 7766 3557 7782
3518 7783 3515 7790 3519 7802 3519 7816
3490 7815 3474 7820 3471 7811 3456 7825
TIME...MOT...LOC 1051Z 068DEG 46KT 3572 7790
SmithSpecial weather statement, Sep 14, 8:09 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
809 AM EDT FRI SEP 14 2018
NCZ027-042-043-141245-
Nash NC-Johnston NC-Wilson NC-
809 AM EDT FRI SEP 14 2018
...A HEAVY SHOWER WILL AFFECT SOUTHWESTERN NASH...CENTRAL JOHNSTON
AND SOUTHWESTERN WILSON COUNTIES UNTIL 845 AM EDT...
At 807 AM EDT, Doppler radar was tracking a heavy shower near
Bailey, or 18 miles northeast of Smithfield, moving west at 50 mph.
Wind gusts up to 50 mph will be possible with this shower.
Heavy rain and minor flooding will also be possible with this shower.
Locations impacted include...
Smithfield, Clayton, Bailey, Micro, Selma, Kenly, Lucama, Sims, Emit
and Buckhorn Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Doppler radar has indicated weak rotation with this shower. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3546 7849 3554 7859 3561 7860 3569 7849
3581 7806 3564 7799
TIME...MOT...LOC 1207Z 070DEG 43KT 3570 7812
26Special weather statement, Sep 14, 9:00 AM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
900 AM EDT FRI SEP 14 2018
NCZ042-043-141345-
Johnston NC-Wilson NC-
900 AM EDT FRI SEP 14 2018
...A HEAVY DOWNPOUR WILL AFFECT NORTHEASTERN JOHNSTON AND WILSON
COUNTIES UNTIL 945 AM EDT...
At 858 AM EDT, Doppler radar was tracking a heavy shower over
Wilson, or 15 miles south of Rocky Mount, moving west at 45 mph.
Wind gusts up to 50 mph will be possible with this shower.
Locations impacted include...
Smithfield, Wilson, Elm City, Micro, Selma, Pine Level, Kenly,
Lucama, Black Creek and Sims.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
This shower may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3571 7779 3558 7800 3560 7806 3553 7810
3546 7831 3554 7843 3567 7843 3574 7822
3573 7819 3579 7804 3583 7785 3579 7777
TIME...MOT...LOC 1258Z 068DEG 39KT 3574 7789
26Special weather statement, Sep 14, 9:33 AM EDT, 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
933 AM EDT FRI SEP 14 2018
NCZ011-027-028-141400-
Edgecombe NC-Nash NC-Halifax NC-
933 AM EDT FRI SEP 14 2018
...A HEAVY RAIN SHOWER WILL AFFECT NORTHEASTERN NASH...NORTHWESTERN
EDGECOMBE AND SOUTHWESTERN HALIFAX COUNTIES UNTIL 1000 AM EDT...
At 932 AM EDT, Doppler radar was tracking a heavy rain shower 12
miles west of Scotland Neck, or 13 miles northeast of Rocky Mount,
moving west at 45 mph.
Wind gusts up to 50 mph will be possible with this shower.
Locations impacted include...
Rocky Mount, Nashville, Dortches, Red Oak, Enfield, Whitakers and
Battleboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
This shower may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3618 7768 3615 7758 3605 7756 3597 7774
3593 7790 3596 7803 3609 7803 3616 7787
TIME...MOT...LOC 1332Z 080DEG 41KT 3611 7765
26Special weather statement, Sep 14, 9:49 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Raleigh NC
949 AM EDT FRI SEP 14 2018
NCZ077-088-089-141415-
Sampson NC-Harnett NC-Cumberland NC-
949 AM EDT FRI SEP 14 2018
...A HEAVY RAIN SHOWER WILL AFFECT NORTHWESTERN SAMPSON...
SOUTHEASTERN HARNETT AND NORTHERN CUMBERLAND COUNTIES UNTIL 1015 AM
EDT...
At 948 AM EDT, Doppler radar was tracking a heavy rain shower over
Dunn, or 14 miles southeast of Lillington, moving southwest at 45
mph.
Wind gusts up to 50 mph will be possible with this shower.
Heavy rain and minor flooding will also be possible with this shower.
Locations impacted include...
Fayetteville, Fort Bragg, Dunn, Godwin, Pope AFB, Spring Lake, Erwin,
Eastover, Wade and Falcon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to be
issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3494 7881 3516 7910 3539 7858 3536 7856
3535 7854 3534 7853 3531 7854 3526 7849
3526 7845 3525 7844
TIME...MOT...LOC 1348Z 059DEG 40KT 3529 7859
77Special weather statement, Sep 14, 9:59 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
959 AM EDT FRI SEP 14 2018
NCZ026-027-141415-
Nash NC-Franklin NC-
959 AM EDT FRI SEP 14 2018
...A HEAVY RAIN SHOWER WILL AFFECT NORTHWESTERN NASH AND CENTRAL
FRANKLIN COUNTIES UNTIL 1015 AM EDT...
At 958 AM EDT, Doppler radar was tracking a heavy rain shower 7 miles
northwest of Nashville, moving west at 50 mph.
Wind gusts up to 50 mph will be possible with this shower.
Locations impacted include...
Nashville, Bunn, Spring Hope, Castalia and Pilot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
This shower may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
Doppler radar has indicated weak rotation with this shower. If the
shower intensifies and rotation strengthens, a warning may need to
be issued.
&&
A tornado watch remains in effect until 500 PM EDT for central North
Carolina.
LAT...LON 3610 7797 3599 7794 3585 7826 3590 7831
3590 7832 3592 7835 3593 7835 3593 7837
3595 7839 3605 7841 3612 7802
TIME...MOT...LOC 1358Z 075DEG 42KT 3606 7802
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:07 PM EDT | Special Weather Statement | RAH | Edgecombe | 23 min |
| Sep 13, 8:33 PM EDT | Tornado Warning | RAH | Wilson | 11 min |
| Sep 14, 12:28 AM EDT | Special Weather Statement | RAH | Johnston, Sampson, Wayne, Wilson | 62 min |
| Sep 14, 3:02 AM EDT | Tornado Warning | RAH | Franklin, Halifax, Warren | 28 min |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Cumberland | 10 days |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Cumberland | 7 days |
| Sep 14, 3:07 AM EDT | River Flood Warning | RAH | Harnett | 7 days |
| Sep 14, 3:13 AM EDT | Tornado Warning | RAH | Halifax, Nash | 18 min |
| Sep 14, 6:36 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Harnett, Johnston, Wilson | 114 min |
| Sep 14, 6:57 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne, Wilson | 48 min |
| Sep 14, 7:27 AM EDT | Flash Flood Warning | RAH | Sampson | 6 hr |
| Sep 14, 7:56 AM EDT | Flash Flood Warning | RAH | Wayne, Wilson | 6 hr |
| Sep 14, 8:09 AM EDT | Special Weather Statement | RAH | Johnston | 36 min |
| Sep 14, 8:41 AM EDT | Flash Flood Warning | RAH | Johnston | 17 hr |
| Sep 14, 9:00 AM EDT | Special Weather Statement | RAH | Johnston, Wilson | 45 min |
| Sep 14, 9:33 AM EDT | Special Weather Statement | RAH | Nash | 27 min |
| Sep 14, 9:49 AM EDT | Special Weather Statement | RAH | Cumberland | 26 min |
| Sep 14, 9:59 AM EDT | Special Weather Statement | RAH | Franklin | 16 min |
| Sep 14, 10:03 AM EDT | Flash Flood Warning | RAH | Cumberland, Harnett | 14 hr |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Johnston | 59 hr |
| Sep 14, 10:13 AM EDT | River Flood Warning | RAH | Johnston | 5 days |
| Sep 14, 10:19 AM EDT | Special Weather Statement | RAH | Franklin | 26 min |
| Sep 14, 10:46 AM EDT | Special Weather Statement | RAH | Edgecombe | 29 min |
| Sep 14, 10:49 AM EDT | Special Weather Statement | RAH | Wake | 26 min |
| Sep 14, 10:51 AM EDT | River Flood Warning | RAH | Anson, Stanly | 4 days |
| Sep 14, 11:18 AM EDT | Special Weather Statement | RAH | Halifax | 27 min |
| Sep 14, 11:24 AM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Sep 14, 11:59 AM EDT | Flash Flood Warning | RAH | Hoke, Moore | 12 hr |
| Sep 14, 12:24 PM EDT | Special Weather Statement | RAH | Halifax | 36 min |
| Sep 14, 12:37 PM EDT | Special Weather Statement | RAH | Edgecombe | 38 min |
| Sep 14, 12:40 PM EDT | Tornado Warning | RAH | Edgecombe | 35 min |
| Sep 14, 1:05 PM EDT | Tornado Warning | RAH | Franklin, Nash | 40 min |
| Sep 14, 1:08 PM EDT | Flash Flood Warning | RAH | Sampson | 11 hr |
| Sep 14, 1:12 PM EDT | Flash Flood Warning | RAH | Edgecombe, Nash | 11 hr |
| Sep 14, 1:28 PM EDT | Special Weather Statement | RAH | Edgecombe | 32 min |
| Sep 14, 1:45 PM EDT | Flash Flood Warning | RAH | Franklin, Wake | 11 hr |
| Sep 14, 1:55 PM EDT | Special Weather Statement | RAH | Nash | 35 min |
| Sep 14, 1:57 PM EDT | Flash Flood Warning | RAH | Wayne, Wilson | 11 hr |
| Sep 14, 1:58 PM EDT | Special Weather Statement | RAH | Wake | 32 min |
| Sep 14, 2:32 PM EDT | Special Weather Statement | RAH | Wake | 28 min |
| Sep 14, 3:14 PM EDT | Areal Flood Advisory | RAH | Chatham, Lee, Moore, Richmond, Scotland | 6 hr |
| Sep 14, 5:19 PM EDT | Special Weather Statement | RAH | Granville, Person | 26 min |
| Sep 14, 5:24 PM EDT | Tornado Warning | RAH | Granville, Person | 19 min |
| Sep 14, 5:31 PM EDT | Special Weather Statement | RAH | Vance | 29 min |
| Sep 14, 5:50 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Granville, Guilford, Halifax, Orange and 4 more | 4 hr |
| Sep 14, 6:27 PM EDT | Special Weather Statement | RAH | Person | 18 min |
| Sep 14, 6:28 PM EDT | Flash Flood Warning | RAH | Johnston, Wayne | 4 hr |
| Sep 14, 6:45 PM EDT | Special Weather Statement | RAH | Durham | 60 min |
| Sep 14, 6:57 PM EDT | Flash Flood Warning | RAH | Alamance, Durham, Orange | 4 hr |
| Sep 14, 7:02 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 43 min |
Nearby
River Flood Warnings in North Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.